# SDR IPXA2024092135681

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,422 hours, 19,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: AWE7304507U
- Part serial: NOSN
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE COVER LATCHES ON DOOR COVER WHEN OPENING THE L1 ENTRY DOOR. SECURED L1 ENTRY DOOR SLIDE COVER IAW AMM 25-23-07-400. OPS NORMAL
